- About this Journal
- Abstracting and Indexing
- Aims and Scope
- Annual Issues
- Article Processing Charges
- Articles in Press
- Author Guidelines
- Bibliographic Information
- Citations to this Journal
- Contact Information
- Editorial Board
- Editorial Workflow
- Free eTOC Alerts
- Publication Ethics
- Reviewers Acknowledgment
- Submit a Manuscript
- Subscription Information
- Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 273872, 6 pages
A Common Fixed Point Theorem in Fuzzy Metric Spaces with Nonlinear Contractive Type Condition Defined Using Φ-Function
1Department of Applied Mathematics, Faculty of Electrical Engineering, Bulevar Kralja Aleksandra 73, P.O. Box 35–54, 11120 Beograd, Serbia
2Faculty of Information Technology, Metropolitan University, Tadeuša Košćuška 63, 11000 Belgrade, Serbia
Received 11 November 2012; Accepted 30 January 2013
Academic Editor: Fasma Diele
Copyright © 2013 Siniša N. Ješić et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- L. A. Zadeh, “Fuzzy sets,” Information and Computation, vol. 8, pp. 338–353, 1965.
- O. Kaleva and S. Seikkala, “On fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 12, no. 3, pp. 215–229, 1984.
- I. Kramosil and J. Michálek, “Fuzzy metrics and statistical metric spaces,” Kybernetika, vol. 11, no. 5, pp. 336–344, 1975.
- A. George and P. Veeramani, “On some results in fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 64, no. 3, pp. 395–399, 1994.
- B. Schweizer and A. Sklar, Probabilistic Metric Spaces, Elsevier, New York, NY, USA, 1983.
- M. Grabiec, “Fixed points in fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 27, no. 3, pp. 385–389, 1988.
- A. George and P. Veeramani, “On some results of analysis for fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 90, no. 3, pp. 365–368, 1997.
- S. N. Ješić and N. A. Babačev, “Common fixed point theorems in intuitionistic fuzzy metric spaces and ℒ-fuzzy metric spaces with nonlinear contractive condition,” Chaos, Solitons and Fractals, vol. 37, no. 3, pp. 675–687, 2008.
- S. N. Ješić, N. A. Babačev, D. O'Regan, and R. M. Nikolić, “Common fixed point theorems for four mappings defined on -fuzzy metric spaces with nonlinear contractive type condition,” Fixed Point Theory, vol. 10, no. 2, pp. 259–274, 2009.
- Y. Shen, W. Chen, and S. Wang, “A note on “Common fixed point theorems for commutating mappings in fuzzy metric spaces”,” Abstract and Applied Analysis, vol. 2012, Article ID 142858, 7 pages, 2012.
- F. M. Zheng and X. G. Lian, “Common fixed point theorems for commutating mappings in fuzzy metric spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 729758, 5 pages, 2012.
- D. Miheţ, “Altering distances in probabilistic Menger spaces,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 71, no. 7-8, pp. 2734–2738, 2009.
- M. S. Khan, M. Swaleh, and S. Sessa, “Fixed point theorems by altering distances between the points,” Bulletin of the Australian Mathematical Society, vol. 30, no. 1, pp. 1–9, 1984.
- B. S. Choudhury and K. Das, “A new contraction principle in Menger spaces,” Acta Mathematica Sinica (English Series), vol. 24, no. 8, pp. 1379–1386, 2008.
- R. P. Pant, “Common fixed points of noncommuting mappings,” Journal of Mathematical Analysis and Applications, vol. 188, no. 2, pp. 436–440, 1994.
- R. Vasuki, “Common fixed points for -weakly commuting maps in fuzzy metric spaces,” Indian Journal of Pure and Applied Mathematics, vol. 30, no. 4, pp. 419–423, 1999.